# SDR UIEA2024091000890

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 103,402 hours, 18,531 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEVIATION - FOUND DURING PERFORMING NWW MODIFICATION CHORD (P/N = 65B07942U76) CONTOUR CAN'T MATCH.( 1. PERFORM EI NO: T2024A53M-1852 SEQUENCE A REV= 0 2. PERFORM EI NO: T2024A53M-1852 REV= 1 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
